Mathematical Research Letters

Volume 28 (2021)

Number 5

Open Torelli locus and complex ball quotients

Pages: 1595 – 1612

DOI: https://dx.doi.org/10.4310/MRL.2021.v28.n5.a13

Author

Sai-Kee Yeung (Department of Mathematics, Purdue University, West Lafayette, Indiana, U.S.A.)

Abstract

We study the problem of non-existence of totally geodesic complex ball quotients in the open Torelli locus in a moduli space of principally polarized Abelian varieties using analytic techniques.

The full text of this article is unavailable through your IP address: 3.239.9.151

The author was partially supported by a grant from the National Science Foundation.

Received 30 October 2019

Accepted 24 December 2020

Published 16 August 2022